# SDR CALA2020022900554

- Difficulty date: February 28, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 82,791 hours, 32,283 cycles
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

F/CTL SPLR FAULT MESSNUMBER 3 SPOILER SHOWINUP ON BOTH WINGSFA V ERIFY DOWN T/S PER TSM TASK 27-60-00-810-830-A. REMOVED AND REPLACED SEC1 PER AMM 27-94-34. NO FAULTS FOUND. AIRCRAFT BACK TO SERVICE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1059407  SN OFF 5139 SEE L/P 4628030 ADD EMP:U353205
